# SDR DALA2016011500371

- Difficulty date: January 1, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 59,681 hours, 22,718 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Condition: Corroded
- Location: Nr 5 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 FLAP SCREWJACK INNER HOUSING RUSTED.  INSTALLED IAW AMDS CARD 113-0002: 2751-2542 BALL, SCREW & N OFF 55-2743-9-0002, 05166 ON 55-2743-9-0002, 00110.
